按条件检索“1,949”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CSCD × 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. 一些差分-复合函数方程的亚纯解 CSCD

作者:高凌云; 刘曼莉

作者机构:[高凌云]暨南大学数学系, 广州, 广东 510632, 中国;[刘曼莉]山东大学数学学院, 济南, 山东 250100, 中国.

来源:数学学报,Acta Mathematica Sinica,2018,Vol.61,Issue.5,705-714

资源类型:期刊论文

42. A survey on applications of semi-tensor product method in engineering EI CSCD SCOPUS SCIE

作者:Li Haitao;Zhao Guodong;Meng Min;Feng June

作者机构:[Li Haitao] School of Mathematics and Statistics, Shandong Normal University, Jinan, Shandong 250014, China.;[Zhao Guodong] School of Mathematics and Statistics, Shandong Normal University, Jinan, Shandong 250014, China.;[Meng Min] School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore, 639798, Singapore.;[Feng June] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[]250014.;[]250014.;[]639798.;[]250100.

来源:中国科学. 信息科学,SCIENCE CHINA-INFORMATION SCIENCES,2018,Vol.61,Issue.1

WOS被引数:11

资源类型:期刊论文

WOS:000423634400006

43. 基于纹理特征的自适应插值 EI CSCD SCOPUS

作者:张云峰;姚勋祥;包芳勋;张彩明

作者机构:[张云峰] 山东财经大学计算机科学与技术学院, 济南, 山东 250014, 中国.;[姚勋祥] 山东财经大学计算机科学与技术学院, 济南, 山东 250014, 中国.;[包芳勋] (山东大学数学学院, 济南, 山东 250100, 中国.;[张彩明] 山东大学计算机科学与技术学院, 济南, 山东 250100, 中国

来源:计算机研究与发展,Jisuanji Yanjiu yu Fazhan/Computer Research and Development,2017,Vol.54,Issue.9,2077-2091

资源类型:期刊论文

44. 两类特殊Corona图的$b$-染色数与$b$-连续性 CSCD

作者:代天骄;姚兵

作者机构:[代天骄] 山东大学数学学院, 济南, 山东 250100, 中国.;[姚兵] 西北师范大学数学与统计学院, 兰州, 甘肃 730070, 中国

来源:东北师大学报. 自然科学版,Journal of Northeast Normal University,2017,Vol.49,Issue.3,34-37

资源类型:期刊论文

45. A Numerical Approximation Structured by Mixed Finite Element and Upwind Fractional Step Difference for Semiconductor Device with Heat Conduction and Its Numerical Analysis CSCD SCOPUS SCIE

作者:Yuan Yirang;Yang Qing;Li Changfeng;Sun Tongjun

作者机构:[Yuan Yirang] Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Sun Tongjun] Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Yang Qing] School of Mathematical Sciences, Shandong Normal University, Jinan, Shandong 250014, China.;[Li Changfeng] School of Economics, Shandong University, Jinan, Shandong 250100, China.;[]250100.;[]250100.;[]250100.;[]250014.

来源:高等学校计算数学学报,NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2017,Vol.10,Issue.3,541-561

资源类型:期刊论文

WOS:000403905600003

46. 周期离散动力系统的遍历定理 CSCD

作者:黄秋灵;史玉明;张丽娟

作者机构:[黄秋灵] 山东财经大学数学与数量经济学院, 济南, 山东 250014, 中国.;[史玉明] 山东大学数学学院, 济南, 山东 250100, 中国.;[张丽娟] 鲁东大学数学与统计科学学院, 烟台, 山东 264025, 中国

来源:数学物理学报. A辑,Acta Mathematica Scientia,2017,Vol.37,Issue.3,534-543

资源类型:期刊论文

47. Stochastic calculus with respect to G-Brownian motion viewed through rough paths CSCD SCOPUS SCIE

作者:Peng ShiGe; Zhang HuiLin

作者机构:[Peng Shige] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Zhang Huilin] Institute for Advanced Research, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.1,1-20

WOS被引数:1

资源类型:期刊论文

WOS:000391390900001

48. A Mixed-finite Volume Element Coupled with the Method of Characteristic Fractional Step Difference for Simulating Transient Behavior of Semiconductor Device of Heat Conductor And Its Numerical Analysis CSCD SCOPUS SCIE

作者:Yuan Yirang;Yang Qing;Li Changfeng;Sun Tongjun

作者机构:[Yuan, Y.-R] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, Q] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China;[ Li, C.-F] Institute of Mathematics, Shandong University, Jinan, 250100, China, School of Economics, Shandong University, Jinan, 250100, China;[ Sun, T.-J] Institute of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2017,Vol.33,Issue.4,1053-1072

资源类型:期刊论文

WOS:000418383600018

49. Convergence error estimates of the Crank-Nicolson scheme for solving decoupled FBSDEs CSCD SCOPUS SCIE

作者:Li, Yang; Yang, Jie; Zhao, WeiDong

作者机构:[Li Yang] College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China.;[Yang Jie] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Zhao Weidong] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.5,923-948

WOS被引数:2

资源类型:期刊论文

WOS:000400086700009

50. 涉及零点数的亚纯函数的正规族 CSCD

作者:杨祺;陈玮;袁文俊

作者机构:[杨祺] 新疆师范大学数学科学学院, 乌鲁木齐, 新疆 830054, 中国.;[陈玮] 山东大学数学学院, 济南, 山东 250100, 中国.;[袁文俊] 广东大学数学与信息科学学院, 广州, 广东 510006, 中国

来源:数学物理学报. A辑,Acta Mathematica Scientia,2017,Vol.37,Issue.4,624-636

资源类型:期刊论文

51. Sums of Fourier coefficients of cusp forms of level D twisted by exponential functions CSCD SCOPUS SCIE

作者:Liu, Huan

作者机构:[Liu, H] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2017,Vol.12,Issue.3,655-673

WOS被引数:1

资源类型:期刊论文

WOS:000399008000008

52. 可压多孔介质流的扩展混合元解法 CSCD

作者:于金彪;任永强;曹伟东;鲁统超;程爱杰;戴涛

作者机构:[于金彪] 中国石化股份胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[曹伟东] 中国石化股份胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[戴涛] 中国石化股份胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[任永强] 山东大学数学学院, 济南, 山东 250100, 中国.;[鲁统超] 山东大学数学学院, 济南, 山东 250100, 中国.;[程爱杰] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2017,Vol.52,Issue.8,25-34

资源类型:期刊论文

53. 属性基数余- 亏值定理与信息规律动态内- 外分离 CSCD

作者:徐凤生;于秀清;史开泉

作者机构:[徐凤生] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[于秀清] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2017,Vol.52,Issue.4,87-92

资源类型:期刊论文

54. 基于遗传片段分析系统的转录起始位点分析技术:从预测到结果评估 CSCD

作者:黎志凤;张文燕;刘杨;曲绍峰;王岩;朱丽萍;李越中

作者机构:[黎志凤] 山东大学生命科学学院, 微生物技术国家重点实验室, 济南, 山东 250100, 中国.;[张文燕] 山东大学生命科学学院, 微生物技术国家重点实验室, 济南, 山东 250100, 中国.;[曲绍峰] 山东大学生命科学学院, 微生物技术国家重点实验室, 济南, 山东 250100, 中国.;[王岩] 山东大学生命科学学院, 微生物技术国家重点实验室, 济南, 山东 250100, 中国.;[朱丽萍] 山东大学生命科学学院, 微生物技术国家重点实验室, 济南, 山东 250100, 中国.;[李越中] 山东大学生命科学学院, 微生物技术国家重点实验室, 济南, 山东 250100, 中国.;[刘杨] 山东大学数学学院, 济南, 山东 250100, 中国

来源:微生物学报,Acta Microbiologica Sinica,2017,Vol.57,Issue.2,254-263

资源类型:期刊论文

55. Linear-quadratic stochastic Stackelberg differential game with asymmetric information EI CSCD SCOPUS SCIE

作者:Shi Jingtao;Wang Guangchen;Xiong Jie

作者机构:[Shi Jingtao] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Wang Guangchen] School of Control Science and Engineering, Shandong University, Ji'nan, Shandong 250061, China.;[Xiong Jie] Department of Mathematics, University of Macau, Macau.;[]250100.;[]250061.;[]Macau.

来源:中国科学. 信息科学,SCIENCE CHINA-INFORMATION SCIENCES,2017,Vol.60,Issue.9

WOS被引数:2

资源类型:期刊论文

WOS:000412062700002

56. Approximation of eigenvalues below the essential spectra of singular second-order symmetric linear difference equations CSCD SCOPUS SCIE

作者:Liu Yan;Shi Yuming

作者机构:[Liu Yan] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Shi Yuming] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[]250100.;[]250100.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.9,1661-1678

资源类型:期刊论文

WOS:000408433500011

57. 一个求和公式中的几个常数 CSCD

作者:郭汝廷;王明强

作者机构:[郭汝廷] 山东大学信息化工作办公室, 济南, 山东 250100, 中国.;[王明强] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2017,Vol.52,Issue.4,68-71+82

资源类型:期刊论文

58. Ito-Taylor Schemes for Solving Mean-Field Stochastic Differential Equations CSCD SCOPUS SCIE

作者:Sun Yabing;Yang Jie;Zhao Weidong

作者机构:[Sun Yabing] School of Mathematics & Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[Yang Jie] School of Mathematics & Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[Zhao Weidong] School of Mathematics & Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[]250100.;[]250100.;[]250100.

来源:高等学校计算数学学报,NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2017,Vol.10,Issue.4,798-828

资源类型:期刊论文

WOS:000410519900005

59. 简易覆盖 CSCD

作者:边松珍;薛佩军

作者机构:[边松珍] 山东大学数学学院, 济南, 山东 250100, 中国.;[薛佩军] 山东大学研究生院, 济南, 山东 250100, 中国

来源:计算机工程与应用,Computer Engineering and Application,2017,Vol.53,Issue.2,79-82

资源类型:期刊论文

60. 基于生物信息的可验证公钥可搜索加密协议 CSCD

作者:姚克;朱斌瑞;秦静

作者机构:[姚克] 山东大学数学学院, 济南, 山东 250100, 中国.;[朱斌瑞] 山东大学数学学院, 济南, 山东 250100, 中国.;[秦静] 山东大学数学学院, 信息安全国家重点实验室, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2017,Vol.52,Issue.11,11-22

资源类型:期刊论文

共 98 页, 1,949 条记录

TOP